# SDR MWEA98754

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 11320
- Condition: Binding
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR GIRT BAR IS HARD TO ARM AND DISARM.  MTC REMOVED PAINT BUILD-UP FROM THE NEW LATCHES.
